# SDR AALA201504109005

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX605595
- Condition: Failed
- Location: Hyd System
- Part time: 48,925 hours, 21,351 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 504 EN-ROUTE, WHILE IN CRUISE FLIGHT, THE ACFT EXPERIENCED A GREEN HYD SYS OVERHEAT WARNING, FOLLOWED BY A GREEN HYD ENG 1 PUMP LOW PRESS FAULT, THEN A PTU FAULT.  AS A PRECAUTION, THE FLIGHT DIVERTED.  THE FLIGHT CREW DECLARED AN EMER.  THE FLIGHT LANDED WITHOUT INCIDENT & THE ACFT WAS TOWED TO THE GATE.  REPLACED THE NR 1 ENG HYD PUMP & FILTERS ASSOCIATED WITH THE GREEN HYD SYS.
